# SDR 20010206CW010

- Difficulty date: January 13, 2001
- Submitted: February 6, 2001
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Defective
- Component: Life Raft, Hooverind
- Component part number: 4600119RB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT RECEIVED IN PACKAGED CONDITION.  THE PACKAGE WAS OPENED AND FOUND THAT THE MOORING LINE WAS NOT CONNECTED TO THE INFLATION VALVES PULL CABLE. WITHOUT MOORING LINE BEING CONNECTED TO THE INFLATION VALVES PULL CABLES,  INFLATION OF THE LIFE RAFT WOULD NOT BE POSSIBLE,  IF THE MOORING LINE WAS PULLED DURING A DEPLOYMENT.  MAINTENANCE MANUALS SHOULD HAVE ATTENTION OF WORKING PERSONNEL.
